You are here

Two-Dimensional Green's Function for Scattering and Radiation Problems in Elliptically-Layered Media

Printer-friendly versionPrinter-friendly versionPDF versionPDF version
TitleTwo-Dimensional Green's Function for Scattering and Radiation Problems in Elliptically-Layered Media
Publication TypeJournal Article
Year of Publication2014
AuthorsPastorino, M, Raffetto, M, Randazzo, A
JournalIEEE Transactions on Antennas and Propagation
Volume62
Pagination2071–2080
ISSN0018-926X, 1558-2221
URLhttp://ieeexplore.ieee.org/lpdocs/epic03/wrapper.htm?arnumber=6710119
DOI10.1109/TAP.2014.2299817